JournalsprimsVol. 25, No. 5pp. 741–828

Spin Module Versions of Weyl's Reciprocity Theorem for Classical Kac-Moody Lie Algebras — An Application to Branching Rule Duality

  • Koji Hasegawa

    Tohoku University, Sendai, Japan
Spin Module Versions of Weyl's Reciprocity Theorem for Classical Kac-Moody Lie Algebras — An Application to Branching Rule Duality cover
Download PDF

Cite this article

Koji Hasegawa, Spin Module Versions of Weyl's Reciprocity Theorem for Classical Kac-Moody Lie Algebras — An Application to Branching Rule Duality. Publ. Res. Inst. Math. Sci. 25 (1989), no. 5, pp. 741–828

DOI 10.2977/PRIMS/1195172705